i was already having a late period but was not pregnant as took a pregnancy test, so i went to the doctors to get the contraceptive pill for when i came on, i came on my period on the 2nd september and have been bleeding since, its been 14 days now which i know is very much too long for a period, the first few days i was heavy red blood and lately its been a sort of dry brown blood/discharge, im really worried about what this could be and dont know if i should go doctors ?
Welcome to ehealthforum,
The pills are known to give you breakthrough bleeding that can last longer in few women. If the bleeding/spotting has lasted more than 10 days, then it is a matter of concern. Do not delay your visit to your gynecologist for examination and tests to look for cause of such bleeding. If the hormonal pills are found to be the cause, then you might need to change them to alternative pills. The abnormal bleeding should be stopped.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.